# SDR DHL727005

- Difficulty date: January 31, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 2150 · Cabin Cooling System
- Part: Shutoff Valve
- Part number: 39854021
- Condition: Failed
- Location: Lt Pack
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT COULD NOT PRESSURIZE IN AUTO/MANUAL OR STANDBY.  FLEW AT 10,000 MSL UNPRESSURIZED, REQUIRED FUEL STOP IN MCI. REMOVED AND REPLACED LEFT HAND PACK SHUTOFF VALVE, OPS CHECKED OK.
